Research

Items by King, Alastair

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 16.

Articles

King, A. and Qiu, Y., 2015. Exchange graphs and Ext quivers. Advances in Mathematics, 285, 5143. Item availability may be restricted.

King, A. D. and Schief, W. K., 2015. Bianchi hypercubes and a geometric unification of the Hirota and Miwa equations. International Mathematics Research Notices, 2015 (16), pp. 6842-6878.

Hertrich-Jeromin, U., King, A. and O'Hara, J., 2013. On the Möbius geometry of Euclidean triangles. Elemente der Mathematik, 68 (3), pp. 96-114.

King, A. D. and Schief, W. K., 2012. Clifford lattices and a conformal generalization of Desargues' theorem. Journal of Geometry and Physics, 62 (5), pp. 1088-1096.

King, A. D. and Consul, L. A., 2007. A functorial construction of moduli of sheaves. Inventiones Mathematicae, 168, 613--666.

King, A. D. and Schief, W. K., 2006. Application of an incidence theorem for conics: Cauchy problem and integrability of the dCKP equation. Journal of Physics A: Mathematical and General, 39, p. 1899.

Gothen, P. B. and King, A. D., 2005. Homological algebra of twisted quiver bundles. Journal of the London Mathematical Society, 71, 85--99.

Brenner, S., Butler, M. C. R. and King, A. D., 2003. Irreducible maps and bilinear forms. Linear Algebra and its Applications, 365, pp. 99-105.

King, A. D. and Schief, W. K., 2003. Tetrahedra, octahedra and cubo-octahedra: integrable geometry of multiratios. Journal of Physics A: Mathematical and General, 36, p. 785.

Brenner, S., Butler, M. C. R. and King, A. D., 2002. Periodic algebras which are almost Koszul. Algebras and Representation Theory, 5 (4), pp. 331-368.

Grassberger, J., King, A. and Tirao, P., 2002. On the homology of free 2-step nilpotent Lie algebras. Journal of Algebra, 254 (2), pp. 213-225.

Vassiliev, D. and King, A. D., 2001. Torsion waves in metric-affine field theory. Classical Quantum Gravity, 18 (12), pp. 2317-2329.

Bridgeland, T., King, A. and Reid, M., 2001. The McKay correspondence as an equivalence of derived categories. Journal of the American Mathematical Society, 14 (3), pp. 535-554.

Reports/Papers

Chuang, J. and King, A., 2012. Free resolutions of algebras. Working Paper.

Conference or Workshop Items

Alvarez-Consul, L. and King, A., 2009. Moduli of sheaves from moduli of Kronecker modules. Cambridge: Cambridge University Press, pp. 212-228. (London Math. Soc. Lecture Note Series)

This list was generated on Sat May 28 01:03:05 2016 IST.